Alert archive / Massachusetts / Flash Flood Warnings in 2018
Flash Flood Warning 19, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Sep 26, 2018, 8:55 PM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2018, 8:55 PM EDT (00:55 UTC)
- Expired
- Sep 27, 2018, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Northwest Hills Planning Region, CT, Berkshire County, MA
The radar
The Albany radar (KENX), 104 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 9:00 PM EDT | FLASH FLOOD | 2 Ne Lakeville, CT | MULTIPLE WASHOUTS ALONG ROUTE 44 WITH DEBRIS AND ROCKS IN ROAD. |
| Sep 26, 9:43 PM EDT | FLASH FLOOD | 1 Nw Great Barrington, MA | 18 INCHES OF WATER COVERING ROAD. |
| Sep 26, 10:00 PM EDT | FLASH FLOOD | 2 Sw Canaan, CT | FLOODING REPORTED AT DUTCHERS BRIDGE. |
| Sep 26, 10:15 PM EDT | FLASH FLOOD | Lakeville, CT | FLOODING REPORTED ON MAIN ST IN SALISBURY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
238
WGUS51 KALY 270055
FFWALY
CTC005-MAC003-270400-
/O.NEW.KALY.FF.W.0019.180927T0055Z-180927T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
855 PM EDT WED SEP 26 2018
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Northern Litchfield County in northern Connecticut...
Southern Berkshire County in western Massachusetts...
* Until midnight EDT.
* At 854 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
Another inch of rain is possible through 10 PM.
* Some locations that will experience flooding include...
Torrington, Great Barrington, New Hartford, Sheffield, Sharon,
Norfolk, Otis, Canaan, Sandisfield, New Hartford Center, Ashley
Falls, Falls Village, Winsted, Housatonic, Barkhamsted, Salisbury,
Goshen, New Marlborough, Colebrook and Cornwall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4190 7291 4189 7294 4185 7295 4184 7294
4182 7294 4183 7350 4209 7349 4226 7344
4225 7300 4215 7303 4215 7307 4212 7306
4211 7307 4209 7307 4204 7306 4204 7301
4197 7303 4197 7289
$$
NAS2 follow-up statements
827
WGUS71 KALY 270208
FFSALY
Flash Flood Statement
National Weather Service Albany NY
1008 PM EDT WED SEP 26 2018
CTC005-MAC003-270400-
/O.CON.KALY.FF.W.0019.000000T0000Z-180927T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Litchfield CT-Berkshire MA-
1008 PM EDT WED SEP 26 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHERN LITCHFIELD AND SOUTHERN BERKSHIRE COUNTIES...
At 1005 PM EDT, Doppler radar indicated thunderstorms had moved out
of the area, but water running off into rivers and on roads will
continue to cause standing water on some roadways through midnight.
Some locations that will experience flooding include...
Torrington, Great Barrington, New Hartford, Sheffield, Sharon,
Norfolk, Otis, Canaan, Sandisfield, New Hartford Center, Ashley
Falls, Falls Village, Winsted, Housatonic, Barkhamsted, Salisbury,
Goshen, New Marlborough, Colebrook and Cornwall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4190 7291 4189 7294 4185 7295 4184 7294
4182 7294 4183 7350 4209 7349 4226 7344
4225 7300 4215 7303 4215 7307 4212 7306
4211 7307 4209 7307 4204 7306 4204 7301
4197 7303 4197 7289
$$
NAS325
WGUS71 KALY 270352
FFSALY
Flash Flood Statement
National Weather Service Albany NY
1152 PM EDT WED SEP 26 2018
CTC005-MAC003-270402-
/O.EXP.KALY.FF.W.0019.000000T0000Z-180927T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Litchfield CT-Berkshire MA-
1152 PM EDT WED SEP 26 2018
...THE FLASH FLOOD WARNING FOR NORTHERN LITCHFIELD AND SOUTHERN
BERKSHIRE COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4190 7291 4189 7294 4185 7295 4184 7294
4182 7294 4183 7350 4209 7349 4226 7344
4225 7300 4215 7303 4215 7307 4212 7306
4211 7307 4209 7307 4204 7306 4204 7301
4197 7303 4197 7289
$$
BGMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:29 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 26, 7:29 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Albany NY 729 PM EDT Wed Sep 26 2018 .SYNOPSIS... Showers and scattered thunderstorms will come to an end this evening as a cold front approaches from the west. Some thunderstorms may contain strong winds and locally heavy rain. The cold front will move across the region this evening, with fair and cooler conditions following for Thursday. A weak wave of low pressure passing south of the region may bring some showers for Thursday night into Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... As of 7 pm, strong convection has thus far failed to materialize, likely owing to insufficient instability to sustain updrafts with the strong wind field in place. Rainfall has been locally moderate to heavy with hourly rates of half inch to an inch per hour. The progressive nature of the frontal boundary should limit flash flooding threats, but some urban, poor drainage, and small stream flooding remains possible. The band of showers and embedded thunderstorms is now stretching from southern VT through the Capital District and eastern Catskills. SPC mesoanalysis indicated 1000-1500 J/kg MLCAPE to the east ahead of the front, so cannot rule out some strengthening convection over portions of the mid-Hudson Valley, Taconics, and western New England through 10 pm. Have retained gusty wind mention here. However, lack of any previous robust convection and loss of diurnal heating are strong negative factors. High pressure expands into the region tonight from the west in the wake of the cold front. We could see some low stratus in the cold advection, especially over the higher terrain. Some patchy shallow fog cannot be ruled out late as the high expands in, but the maintenance of a postfrontal gradient and the possible existence of stratus should mitigate any widespread dense fog potential. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Fast southwesterly midlevel flow remains in place through the remainder of the short term. High pressure is expected to keep the weather quiet Thursday with much lower humidity, however skies are expected to remain partly to mostly cloudy with a good deal of midlevel clouds remaining. An area of vorticity is expected to become increasingly concentrated Thursday night into early Friday from the southern Appalachians up through the northeastern US, along which an elongated wave of low pressure may develop. The dynamic forcing from the area of vorticity in concert with some low-level Fgen may result in showers spreading into the area late Thursday night into early Friday, with highest potential south of the Capital District. Temperatures Friday are a bit uncertain (e.g., a 10 degree spread between the MET/MAV MOS at KALB) and will depend on how extensive and long- lived the cloud cover/showers are. Went with a middle ground for now. A weakening cold front is expected to approach Friday night or Saturday morning. Not enough confidence for much more than slight chance PoPs during this timeframe as it appears the upper level support shifts off to the north and east. Overall, temps look to average near normal from tonight through Saturday. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Few clouds and dry conditions at the beginning of next week gradually evolve into overcast and showery conditions by mid-week as high pressure gives way to low pressure tracking east from the western Great Lakes across extreme southern Canada Tuesday and Tuesday night. The cold front associated with this low will become quasi-stationary from the northern Plains to New Brunswick by the end of the period, keeping a chance of showers around in the Adirondacks and central Mohawk Valley while things dry out elsewhere. Temperatures will gradually return to above normal, with highs Sunday from the low 50s to mid 60s on Sunday becoming highs ranging from about 65 to 75 degrees by Wednesday. Overnight lows will show the same trend, with readings from the upper 30s to upper 40s Saturday night, and almost all in the 50s Wednesday night. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... A cold front will cross the region this evening with showers and isolated thunderstorms. Some of the thunderstorms could be strong to severe. Best chance for thunder at at the TAF sites is at KPOU and KPSF. The cold front should clear the forecast area early this evening as high pressure will ridge in from the north and west over NY and New England tomorrow. Heavier showers and any thunderstorms may produce a brief period of IFR conditions, otherwise MVFR in rain showers. Some fog may form at KGFL around sunrise, but forecast winds overnight should help prevent fog at other locations. Winds right behind the front will be west to northwest at 10 to 20 kts with some gusts to 20-25 kts at KALB/KPSF. The winds will decrease after midnight and be from the northwest to north at 5-10 kts. Outlook... Thursday Night: Moderate Operational Impact. Chance of SHRA. Friday: Moderate Operational Impact. Chance of SHRA. Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. Slight Chance of SHRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: NO SIG WX. && .FIRE WEATHER... Showers and scattered thunderstorms are expected this afternoon and evening ahead of a cold front. Some may contain locally heavy rainfall. It will become cooler and drier Thursday with high pressure building in. Some light rain is possible Thursday night into early Friday along a weak wave of low pressure, but Saturday appears to be drier. && .HYDROLOGY... Additional mean areal precipitation of 0.25 to 1.00 inches is expected this afternoon/evening due to thunderstorms associated with the incoming cold front. The highest amounts are expected across the southern Adirondacks, which fortunately saw the least rainfall on Tuesday and is still experiencing long-term drought conditions. Locally higher amounts will be possible, especially if any brief training of convection occurs. Rainfall rates should still be high, and could allow for some localized flooding of urban/poor drainage and low lying areas, especially in areas which received heavier rainfall Tuesday such as the eastern Catskills, Berkshires, and Litchfield Hills. Dry weather is expected Thursday, then some light rain may produce up to another 0.10 to 0.25 inches of rain Thursday night into Friday morning, especially for areas south and east of Albany. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...ELH AVIATION...SND FIRE WEATHER...KL/Thompson HYDROLOGY...KL/Thompson
Hazardous weather outlook, Sep 26, 4:22 PM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 422 PM EDT Wed Sep 26 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-271200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 422 PM EDT Wed Sep 26 2018 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Thunderstorms are possible through this evening with a slight risk for severe weather. The main threat will be strong or damaging wind gusts, with an isolated tornado also possible. Storms will also be capable of producing locally heavy downpours which could cause localized urban, poor drainage and low lying flooding, especially for locations that received heavy rain on Tuesday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening.
In the hours before
Special weather statement, Sep 26, 5:45 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Albany NY
545 PM EDT WED SEP 26 2018
NYZ041-049-050-053-054-084-VTZ013-262215-
Western Rensselaer-Eastern Schenectady-Eastern Rensselaer-Southern
Washington-Southern Saratoga-Northern Saratoga-Bennington-
545 PM EDT WED SEP 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SCHENECTADY...SOUTHEASTERN SARATOGA...SOUTHERN WASHINGTON...NORTHERN
RENSSELAER AND WESTERN BENNINGTON COUNTIES...
At 544 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Hartford to near
Greenwich to near East Glenville. Movement was southeast at 25 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Greenwich around 550 PM EDT.
Cambridge around 600 PM EDT.
Salem around 605 PM EDT.
Hoosick Falls and Arlington around 615 PM EDT.
This Includes Interstate 87 between exits 9 and 12.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4283 7318 4282 7361 4291 7402 4308 7366
4336 7348 4335 7338 4331 7324 4331 7302
TIME...MOT...LOC 2144Z 303DEG 22KT 4326 7344 4301 7355 4287 7395
CSLocal storm report, Sep 26, 6:01 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT WED SEP 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 WNW ROCK CITY FALLS 43.07N 73.95W
09/26/2018 SARATOGA NY FIRE DEPT/RESCUE
TREE DOWN ON WIRES AT ARMER ROAD AND SHAW HILL ROAD
&&
EVENT NUMBER ALY1800663
DBTSpecial weather statement, Sep 26, 6:11 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Albany NY
611 PM EDT WED SEP 26 2018
NYZ050-053-054-084-VTZ013-014-262315-
Western Rensselaer-Eastern Rensselaer-Southern Washington-Southern
Saratoga-Western Windham-Bennington-
611 PM EDT WED SEP 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SARATOGA...SOUTHEASTERN WASHINGTON...NORTHERN RENSSELAER...BENNINGTON
AND WESTERN WINDHAM COUNTIES...
At 610 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dorset to near Mechanicville.
Movement was east at 30 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Dorset around 615 PM EDT.
Manchester Center around 620 PM EDT.
Hoosick Falls around 640 PM EDT.
Londonderry around 645 PM EDT.
Bennington around 705 PM EDT.
Readsboro around 715 PM EDT.
Other locations impacted by these storms include Goose City,
Chiselville, Readsboro Falls, Johnsonville, Grafton, South
Shaftsbury, South Windham, Grays Corners, Hoosick and Hidden Valley.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4320 7256 4276 7284 4279 7371 4282 7372
4279 7376 4279 7381 4331 7318 4330 7299
4329 7299 4330 7297 4330 7282 4325 7282
4322 7269 4323 7255
TIME...MOT...LOC 2210Z 274DEG 25KT 4330 7312 4289 7365
NASSpecial weather statement, Sep 26, 6:16 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Albany NY
616 PM EDT WED SEP 26 2018
NYZ049>054-262315-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Southern Saratoga-Western Albany-
616 PM EDT WED SEP 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SCHENECTADY...ALBANY AND CENTRAL RENSSELAER COUNTIES...
At 616 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Colonie to near Breakabeen. Movement
was east at 35 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Schenectady, Rotterdam, Colonie, Guilderland and Niskayuna around
620 PM EDT.
Albany, Delmar and Loudonville around 625 PM EDT.
Cohoes, Watervliet, Rensselaer, Latham and Menands around 630 PM
EDT.
Troy, Green Island, Waterford and Wyantskill around 635 PM EDT.
Westerlo, Center Brunswick and West Sand Lake around 640 PM EDT.
Averill Park around 645 PM EDT.
Grafton and Feura Bush around 655 PM EDT.
Ravena, Berlin and Selkirk around 700 PM EDT.
Other locations impacted by these storms include Shakers, Bleecker
Stadium, Clarksville, East Berne, Brookview, Shoefelt Corners, Van
Hoesen Station, Albia, Dormansville and Beckers Corners.
This Includes The Following Highways...
Interstate 90 between exits 10 and 25.
Interstate 890 between exits 6 and 9.
Interstate 87 between exits 21A and 7.
Interstate 787 between exits 1 and 9.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4248 7359 4251 7423 4253 7423 4255 7424
4256 7424 4281 7391 4278 7330
TIME...MOT...LOC 2216Z 274DEG 32KT 4276 7389 4252 7435
NASSpecial weather statement, Sep 26, 7:41 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Albany NY
741 PM EDT WED SEP 26 2018
CTZ001-MAZ025-NYZ061-065-066-270045-
Northern Litchfield-Southern Berkshire-Eastern Dutchess-Eastern
Columbia-Western Dutchess-
741 PM EDT WED SEP 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
LITCHFIELD...SOUTHERN BERKSHIRE...NORTHERN DUTCHESS AND SOUTHEASTERN
COLUMBIA COUNTIES...
At 740 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Falls Village to near Pleasant
Valley. Movement was northeast at 25 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Sheffield, Canaan and Ashley Falls around 755 PM EDT.
Norfolk around 805 PM EDT.
Amenia and Pine Plains around 810 PM EDT.
Sharon, Millerton and Sandisfield around 820 PM EDT.
Otis around 830 PM EDT.
Falls Village around 840 PM EDT.
Other locations impacted by these storms include Salt Point,
Ancramdale, South Canaan, Lithgow, Salisbury, Smithfield, South
Amenia, Alander, Taconic and Washington Hollow.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4178 7395 4219 7344 4220 7302 4215 7303
4215 7307 4212 7306 4211 7307 4209 7307
4205 7306 4176 7346 4175 7394
TIME...MOT...LOC 2340Z 247DEG 23KT 4200 7343 4182 7383
NASSpecial weather statement, Sep 26, 8:24 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Albany NY
824 PM EDT WED SEP 26 2018
CTZ001-013-NYZ065-066-270130-
Northern Litchfield-Southern Litchfield-Eastern Dutchess-Western
Dutchess-
824 PM EDT WED SEP 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LITCHFIELD
AND SOUTHERN DUTCHESS COUNTIES...
At 824 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Millbrook to near New Windsor.
Movement was east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
These storms will be near...
Wingdale around 840 PM EDT.
Dover Plains around 845 PM EDT.
Sherman around 850 PM EDT.
Kent around 855 PM EDT.
Fishkill around 900 PM EDT.
Hopewell Junction and New Preston around 920 PM EDT.
Pawling around 930 PM EDT.
Other locations impacted by these storms include Stormville, Baker
Corner, Beekman, South Dover, Hoxie Corner, Candlewood Trails,
Glenham, Skiff Mountain, Clove Valley and Lower Merryall.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4145 7400 4152 7400 4158 7395 4177 7372
4181 7321 4152 7344 4163 7350 4165 7349
4166 7349 4167 7352 4153 7353 4149 7393
4144 7398
TIME...MOT...LOC 0024Z 252DEG 19KT 4172 7371 4142 7411
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:00 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 45 min |
| Sep 26, 8:21 PM EDT | Areal Flood Advisory | ALY | Berkshire | 114 min |
| Sep 27, 3:53 AM EDT | River Flood Warning | ALY | Northwest Hills Planning Region | 33 hr |
| Sep 27, 3:18 PM EDT | Flood Watch | ALY | Northwest Hills Planning Region | 17 hr |
Nearby
Flash Flood Warnings in Massachusetts, 2018Flash Flood Warnings in Connecticut, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.